The Fentanyl is a worse withdrawal then the Percocet could ever be. that is the good news. You will have withdrawal but it will not be as intense. I admire you for wanting to get off of everything and especially for taking it one step at a time ... that is surely the way to go.
So, when are you starting and how are you doing it? Taper? CT?
I am starting tomorrow. I will be taking my last pill tonight (getting my last good night sleep) and then I am done. I was only taking 20-25mgs of oxycodone a day so I am hoping that it is not as bad as coming off the Fentanyl. I am just so sick of counting pills, making sure I have enough with me, worry- you know, all the usual stuff us addicts do. This is it for me. I just cant take it anymore. I am a little freaked because of how bad, and I mean bad, the withdrawals were for the Fentanyl but I will get through it. Wish me luck
See if you can cut down on the Fentanly gradually. I know I was on 50mcg and I did have 25mcg for a lower dosage but they make a 12.5 but I could not get that through my pharmacy. I stopped the Fentanyl on June 12,2012 and the morphine on June 25th but had to pace this gradually. Educate yourself on what to expect because this Fentanyl is a VERY powerful drug to get off of. It has many side effects you may not realize. This medication shut down my digestive tract and created problems with my pancreas and the weight loss was scary and that is what made me quit. This drug works on the brain centers perception of pain and really screws with the mind. You may not be aware of how powerful these drugs are but they do take control. Please read up more on the effects of these drugs and stay tuned to the board for any help that is offered.
I CAME OFF FENTANYL PATCH COLD TURKEY! I WAS ON 50MG OF THE DRUG FOR 2 YRS DUE TO A MAJOR INJURY AT WORK . I FALL A TIMES AND 3 WEEKS AGO I WENT TO THE ER BECAUSE I FELT MORE PAIN OVER TOP OF THE 50 MG PATCH I WAS ON FOR 2 YRS. MY DOCTOR INCREASED THE PATCH TO 75MG, I HAD IT ON FOR WEEK . THEN ALL OF SUDDEN I THOUGHT I WAS GOING CRAZY, MY BLOOD PRESSURE WENT TO 104/105 IN THE DOCTORS OFFICE AND HE DID NOTHING ABOUT IT. SO!! MY LIFE TO ME WAS MORE IMPORTANT THAN A DRUG. MY LIFE I HAD TO TAKE CONTROL OF. I FOUND COURAGE FROM , GOD FIRST! THEN MY FAMILY. I SPENT A WEEK WITHDRAWLING FROM THE HELL OF THAT DRUG AND NOW AFTER 8 DAYS I STILL TRYING TO FIND SOME STRENGTH . HOWEVER, I DO NOT MISS THAT DRUG NOR WILL I EVER BE ON A NARCOTIC AGAIN. OPIATES MAKE PAIN WORSE THAN IT IS AND IT BECOMES A HABIT THAT TAKES OVER YOU. MY ENCOURAGEMENT TO ALL ON THIS DRUG ..... IT IS FOR TERMINAL PATIENTS FOR CANCER. DOCTORS USE IT TO KEEP YOU FROM COMPLAINING WORSE. THE ONLY BAD THING ABOUT FENTANYL IS THAT ABSORBS IN YOUR SKIN AND SO EASY TO NEED MORE OF IT. MY BEST ADVICE IS STOP THE DRUG COLD TURKEY BUT FIRST TALK TO YOUR DOCTOR. NO ONE HAS EVER DIED COMING OFF A NARCOTIC. YOUR LIFE IS MUCH MORE IMPORTANT AND THEIR ARE OTHER TREATMENTS OUT THERE FOR CHRONIC PAIN. I WISH ALL OF YOU BEST OF LUCK AND MY OWN PRAYERS WILL BE WITH YOU. JUST REMEMBER IT IS ONLY A VISIOUS CICLE AND IT WILL TAKE YOU TO CONTROL IT. LOVE TO ALL
YOUR SO CORRECT! I AM HAPPY YOU MADE IT OFF IT.